# SDR 2021F00353

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N535QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0078
- Aircraft time: 4,742 hours, 3,157 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Axle
- Part number: 67410324
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AXLE PLATING DAMAGE (CHIPPED). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ32824M1 DATED DECEMBER 10, 2021; 680A-0078 (N535QS) RIGHT MAIN LANDING GEAR AXLE PLATING DAMAGE (CHIPPED).
